# SDR UPS97822560

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 55 RBL 44 THE SEAT TRACK HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED SECTION OF TRACK FS 50 TO 130 IAW SRM 53-2-3 FIG 6, AND 51-01-20.
